# SDR 96ZZZX5569

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5820C
- Make and model: Cessna 402C
- Aircraft serial: 402C0047
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Frayed
- Location: Rt Flap Return
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION RIGHT HAND FLAP RETURN CABLE WAS FOUND FRAYED.  SEVERAL STRANDS BROKEN AT A PULLEY.  REPLACED CABLE, RIGGED PER MM.  SUGGEST CLOSE INSPECTION OF CABLES AT PULLEYS.
